| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a failed battery test.Blood glucose level at the time of the incident was 482 mg/dl.During troubleshooting, the customer was instructed to insert a new battery and the customer did not receive an alarm.Customer declined troubleshooting for high reading.The customer was advised that they would be getting a replacement battery cap.No product will return for analysis.